# SDR USAA2013080800005

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,430 hours, 38,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER AT SEAT 12C CAME OFF THE SEAT.  MX RESECURED EMERGENCY LIGHT FIXTURE AND COVER TO SEAT 12C.  OK FOR SERVICE.
